Publikace ÚTF

The regularity of geodesics in impulsive pp-waves

Lecke, A.; Steinbauer, R.; Švarc, R.

We consider the geodesic equation in impulsive pp-wave space-times in
Rosen form, where the metric is of Lipschitz regularity.We prove that the geodesics (in
the sense of Carathéodory) are actually continuously differentiable, thereby rigorously
justifying the C1-matching procedurewhich has been used in the literature to explicitly
derive the geodesics in space-times of this form.
typ:article
journal:Gen. Rel. Grav.
volume:46
pages:1648
year:2014

Tato stránka byla vygenerována: 2018-12-14 07:24 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page